# SDR UPS204375

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Part number: 6521630173
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND LEFT HAND I/B FOREFLAP DAMAGED.  REMOVED LEFT HAND INBOARD FOREFLAP PER MM 27-51-01 PG 404 PAR G, H, I,.  INSTALLED PER MM 27-51-01 PG 408 PAR G, H, K, ON (P/N 65-21630-187)(S/N BN498), OFF (P/N 65-21630-173)(S/N BN3).
